Journal of Applied Mathematics and Physics

Vol.6 No.9(2018), Paper ID 87139, 10 pages

DOI:10.4236/jamp.2018.69152

 

An o(n2.5) Algorithm: For Maximum Matchings in General Graphs

 

Yingtai Xie

 

College of Information Science and Technology of Chengdu University, Chengdu, China

 

Copyright © 2018 Yingtai Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Xie, Y. (2018) An o(n2.5) Algorithm: For Maximum Matchings in General Graphs. Journal of Applied Mathematics and Physics, 6, 1773-1782. doi: 10.4236/jamp.2018.69152.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.